MAUDE Adverse Event Report: TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, RT

TRIMED, INC. VOLAR BEARING PLATE, 3-HOLE, RT
Model Number VBEAR-3-7S
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep reported on 29apr2025 that while reviewing post-op x-rays, the surgeon noticed the bearings on the vbear-3-7s had collapsed.It was reported that the intra-op x-rays taken on (b)(6) 2025 looked good for the plate and revision surgery occurred on (b)(6) 2025.It was reported that the original surgery was performed by a fellow with an experienced rep in the room, the proximal screws were not implanted since the fellow felt the distal row fixation was adequate and believed all bearings were locked.It was stated that the patient was compliant with post-op instructions.Intra-op and post-op x-rays were provided but pre-op x-rays could not be obtained and the device will be returned for evaluation.

Brand Name
VOLAR BEARING PLATE, 3-HOLE, RT
Common Device Name
VOLAR BEARING PLATE, 3-HOLE, RT
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22079951
Report Number2031009-2025-00010
Device Sequence Number8702256
Product Code HRS
UDI-Device Identifier00842188125027
UDI-Public00842188125027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVBEAR-3-7S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown